Optimal decision under ambiguity for diffusion processes
Artikel i vetenskaplig tidskrift, 2013

In this paper we consider stochastic optimization problems for an ambiguity averse decision maker who is uncertain about the parameters of the underlying process. In a first part we consider problems of optimal stopping under drift ambiguity for one-dimensional diffusion processes. Analogously to the case of ordinary optimal stopping problems for one-dimensional Brownian motions we reduce the problem to the geometric problem of finding the smallest majorant of the reward function in a two-parameter function space. In a second part we solve optimal stopping problems when the underlying process may crash down. These problems are reduced to one optimal stopping problem and one Dynkin game. Examples are discussed. © 2013 Springer-Verlag Berlin Heidelberg.

Optimal stopping

Crash-scenario

Dynkin games

Ambiguity aversion

Diffusion processes

Författare

Sören Christensen

Mathematical Methods of Operations Research

1432-2994 (ISSN) 1432-5217 (eISSN)

Vol. 77 207-226

Ämneskategorier

Ekonomi och näringsliv

Sannolikhetsteori och statistik

DOI

10.1007/s00186-012-0425-2